MIA cover

Mathematical Inequalities & Applications

Volume: 27

Year: 2024


Issue: 1 (January, 2024)
Article number / DOI Authors / Title Pages Abstract Article
27-01 Péter Kórus, Bogdan Szal: On the uniform convergence and integrability of special trigonometric integrals 1–18 View View
27-02 Othman Tyr, Radouan Daher: On the Jacobi-Dunkl coefficients of Lipschitz and Dini-Lipschitz functions on the circle 19–44 View View
27-03 Yanbo Ren, Congbian Ma: John-Nirenberg inequality for Lipschitz martingale spaces 45–52 View View
27-04 Dan Wang, Mengkun Zhu, Yang Chen: The smallest eigenvalue of large Hankel matrices associated with a semiclassical Laguerre weight 53–62 View View
27-05 Ryskul Oinarov, A. A. Kalybay, Lars-Erik Persson: Oscillatory and spectral properties of a class of fourth-order differential operators via a new Hardy-type inequality 63–83 View View
27-06 László Horváth: A method for proving refinements of inequalities related to convex functions on intervals 85–102 View View
27-07 Imane Naainia, El Hassan Zerouali: On the joint numerical radius of generalized spherical Aluthge transforms of operators 103–114 View View
27-08 Feng Qi: A logarithmically completely monotonic function and several inequalities for q-multinominal coefficients and q-multivariate beta functions 115–126 View View
27-09 Attila Házy, Judit Makó: Counter-examples concerning Breckner-convexity 127–135 View View
27-10 Nika Areshidze, George Tephnadze: Approximation by Nörlund means with respect to Walsh system in Lebesgue spaces 137–147 View View
27-11 Fen Wang: A quantitative Popoviciu type inequality 149–158 View View
27-12 Muneo Chō, Injo Hur, Ji Eun Lee: Generalization of expansive operators 159–171 View View
27-13 Mohamed Amin Abdellaoui, Houda Mebarki, Zoubir Dahmani, Mehmet Zeki Sarikaya: New results on symmetrized convex sequences 173–184 View View
27-14 Zahra Gachkooban, Rahim Alizadeh: On the minimum rank of distance matrices 185–191 View View
27-15 Shaima'a Freewan, Mostafa Hayajneh: On a conjecture related to the geometric mean and norm inequalities 193–200 View View
27-16 David E. Edmunds, Dali Makharadze, Alexander Meskhi: Embeddings and related topics in grand variable exponent Hajłasz-Morrey-Sobolev spaces 201–217 View View
27-17 Gradimir V. Milovanović, Abdullah Mir, Imtiaz Hussain: On the zeros of polynomials and related regular functions of a quaternionic variable 219–230 View View
27-18 Zhen-Hang Yang, Jing-Feng Tian: Complete monotonicity of the remainder of an asymptotic expansion of the generalized Gurland's ratio 231–247 View View
27-19 Ameur Seddik: Some results related to the Heinz inequality in C*-algebra 249–259 View View